# SDR CA120502004

- Difficulty date: April 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Engine: Pwa PT6A67
- System (JASC): 2110 · Cabin Compressor System
- Part: Brushes
- Part number: 11341041
- Condition: Burned
- Location: Motor
- Part time: 225 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, THE VCCS MOTOR WAS FOUND TO HAVE BURNED BRUSHES AND THE MAIN POWER C/B FOR THE UNIT WAS POPPED.
